×

Found 35,976 Documents (Results 1–100)

100
MathJax

On uniform monotone approximation of continuous monotone functions with the help of translations and dilations of the Laplace integral. (English. Russian original) Zbl 07538079

Comput. Math. Math. Phys. 62, No. 4, 564-580 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 580-596 (2022).
MSC:  41-XX 26-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software